×

zbMATH — the first resource for mathematics

On a class of polyhedra. (English. Russian original) Zbl 0684.52004
Sib. Math. J. 30, No. 1, 143-144 (1989); translation from Sib. Mat. Zh. 30, No. 1(173), 183-184 (1989).
See the review in Zbl 0673.52007.
MSC:
52Bxx Polytopes and polyhedra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Working material, Math. Inst., Siberian Section, Academy of Sciences of the USSR, Novosibirsk (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.